# SDR ABXA20140425122

- Difficulty date: April 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 146T32323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1373 AT STRINGER 32L HAS A 2 - 3 INCH SECTION OF CORROSION.  R & R TEAR STRAP IAW SRM 51-40-02 & REA B653-60974-MR.  SDR INFO CORRODED LEVEL 2, PN 146T3232-3, NSN, CORRODED, NAME TEAR STRAP, LOCATION FS 1373, STRINGER 32L.  ACFT WAS GNDED.
